Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

A multiplicity result for Chern–Simons–Schrödinger equation with a general nonlinearity (2015)

  • Authors:
  • USP affiliated authors: SICILIANO, GAETANO - IME
  • USP Schools: IME
  • DOI: 10.1007/s00030-015-0346-x
  • Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS; EQUAÇÃO DE SCHRODINGER; MECÂNICA QUÂNTICA
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00030-015-0346-x (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s00030-015-0346-x (Fonte: Unpaywall API)

    Título do periódico: Nonlinear Differential Equations and Applications NoDEA

    ISSN: 1021-9722,1420-9004

    • Melhor URL em Acesso Aberto:


    • Outras alternativas de URLs em Acesso Aberto:
    Informações sobre o Citescore
  • Título: Nonlinear Differential Equations and Applications

    ISSN: 1021-9722

    Citescore - 2017: 1.01

    SJR - 2017: 1.276

    SNIP - 2017: 0.881


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    IME2715312-10PROD-2715312
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      CUNHA, Patricia L; D'AVENIA, Pietro; POMPONIO, Alessio; SICILIANO, Gaetano. A multiplicity result for Chern–Simons–Schrödinger equation with a general nonlinearity. Nonlinear Differential Equations and Applications, Basel, v. 22, n. 6, p. 1831-1850, 2015. Disponível em: < http://dx.doi.org/10.1007/s00030-015-0346-x > DOI: 10.1007/s00030-015-0346-x.
    • APA

      Cunha, P. L., d'Avenia, P., Pomponio, A., & Siciliano, G. (2015). A multiplicity result for Chern–Simons–Schrödinger equation with a general nonlinearity. Nonlinear Differential Equations and Applications, 22( 6), 1831-1850. doi:10.1007/s00030-015-0346-x
    • NLM

      Cunha PL, d'Avenia P, Pomponio A, Siciliano G. A multiplicity result for Chern–Simons–Schrödinger equation with a general nonlinearity [Internet]. Nonlinear Differential Equations and Applications. 2015 ; 22( 6): 1831-1850.Available from: http://dx.doi.org/10.1007/s00030-015-0346-x
    • Vancouver

      Cunha PL, d'Avenia P, Pomponio A, Siciliano G. A multiplicity result for Chern–Simons–Schrödinger equation with a general nonlinearity [Internet]. Nonlinear Differential Equations and Applications. 2015 ; 22( 6): 1831-1850.Available from: http://dx.doi.org/10.1007/s00030-015-0346-x

    Referências citadas na obra
    Azzollini A., d’Avenia P., Pomponio A.: Multiple critical points for a class of nonlinear functionals. Ann. Mat. Pura Appl. (4) 190, 507–523 (2011)
    Berestycki, H., Gallouët, T., Kavian, O.: Équations de Champs scalaires euclidiens non linéaires dans le plan. C R. Acad. Sci. Paris Sér. I Math. 297, 307–310 (1983) and Publications du Laboratoire d’Analyse Numérique, Université de Paris VI (1984)
    Berestycki H., Lions P.-L.: Nonlinear scalar field equations. I. Existence of a ground state. Arch. Rational Mech. Anal. 82, 313–345 (1983)
    Berestycki H., Lions P.-L.: Nonlinear scalar field equations. II. Existence of infinitely many solutions. Arch. Rational Mech. Anal. 82, 347–375 (1983)
    Berti M., Bolle P.: Periodic solutions of nonlinear wave equations with general nonlinearities. Commun. Math. Phys. 243, 315–328 (2003)
    Byeon J., Huh H., Seok J.: Standing waves of nonlinear Schrödinger equations with the gauge field. J. Funct. Anal. 263, 1575–1608 (2012)
    Deser S., Jackiw R., Templeton S.: Topologically massive gauge theories. Ann. Phys. 140, 372–411 (1982)
    Felsager B.: Geometry, Particles, and Fields. Springer, New York (1998)
    Hagen C.: A new gauge theory without an elementary photon. Ann. Phys. 157, 342–359 (1984)
    Hirata J., Hikoma N., Tanaka K.: Nonlinear scalar field equations in $${\mathbb{R}^N}$$ R N : mountain pass and symmetric mountain pass approaches. Topol. Methods Nonlinear Anal. 35, 253–276 (2010)
    Huh H.: Standing waves of the Schrödinger equation coupled with the Chern–Simons gauge field. J. Math. Phys. 53, 063702–063708 (2012)
    Jackiw R., Pi S.-Y.: Soliton solutions to the gauged nonlinear Schrödinger equation on the plane. Phys. Rev. Lett. 64, 2969–2972 (1990)
    Jackiw R., Pi S.-Y.: Classical and quantal nonrelativistic Chern–Simons theory. Phys. Rev. D (3) 42, 3500–3513 (1990)
    Jeanjean L.: Existence of solutions with prescribed norm for semilinear elliptic equations. Nonlinear Anal. 28, 1633–1659 (1997)
    Jeanjean L., Le Coz S.: An existence and stability result for standing waves of nonlinear Schrödinger equations. Adv. Differ. Equ. 11, 813–840 (2006)
    Jeong W., Seok J.: On perturbation of a functional with the mountain pass geometry: applications to the nonlinear Schrödinger–Poisson equations and the nonlinear Klein–Gordon–Maxwell equations. Calc. Var. Partial Differ. Equ. 49, 649–668 (2014)
    Lerda A.: Anyons: Quantum Mechanics of Particles with Fractional Statistics. Springer, Berlin, Hidelberg (1992)
    Naber G.L.: Topology, Geometry, and Gauge Fields: Foundations–Interactions. Springer, New York (2011)
    Pomponio, A., Ruiz, D.: A Variational Analysis of a Gauged Nonlinear Schrödinger Equation. J. Eur. Math. Soc. (to appear)
    Pomponio, A., Ruiz, D.: Boundary concentration of a Gauged nonlinear Schrödinger equation on large balls. Calc. Var. Partial Differ. Equ. 53, 289– 316 (2015)
    Schonfeld J.F.: A mass term for three-dimensional gauge fields. Nucl. Phys. B 185, 157–171 (1981)
    Tarantello G.: Self-dual Gauge field Vortices: An Analytical Approach. Birkäuser, Boston (2007)
    Wan Y., Tan J.: Standing waves for the Chern–Simons–Schrödinger systems without (AR) condition. J. Math. Anal. Appl. 415, 422–434 (2014)
    Wilczek F.: Fractional Statistics and Anyon Superconductivity. World Scientific, Teaneck (1990)